Existence of an order-preserving function on normally preordered spaces

Mehta G. (1986) Existence of an order-preserving function on normally preordered spaces. Bulletin of the Australian Mathematical Society, 34 1: 141-147. doi:10.1017/S0004972700004597


Author Mehta G.
Title Existence of an order-preserving function on normally preordered spaces
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1986
Sub-type Article (original research)
DOI 10.1017/S0004972700004597
Volume 34
Issue 1
Start page 141
End page 147
Total pages 7
Subject 2600 Mathematics
Abstract The object of this paper is to generalize the classic theorems of Eilenberg and Debreu on the existence of continuous order-preserving transformations on ordered topological spaces and to prove them in a different way. The proof of the theorems is based on Nachbin's generalization to ordered topological spaces of Urysohn's separation theorem in normal topological spaces.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:37:38 EST by System User